Couldn't find what you looking for?

TRY OUR SEARCH!

I'm on birthcontrol..(I used to have VERY bad cramps).. Have been for a few months but before I had often miss up just took the next morning..at the end up janurary (end of my pill packet) I missed a whole day.. But then I took two a day later and went back to taking it everyday... I've been sexually active and my period came two weeks early.. It was very light but barley heavy enough for a tampon and last for about seven days.. Then I didn't start again till the end of a whole new pill packet.. Which was Monday.. I've been a bit crampy, tired and my back hurts.. Which usually happens when I start but this period is also very light.. I'm worried that I could be pregnant.. I had been bloating since that other period.. It might all be in my head but do you think I could be pregnant or does this just sound like the pill is doing it's job

Loading...

Since you have been irregular with taking the birth control pills, the levels of hormones that pills contain and that have direct effect both on your ovulation and on your menstrual cycle definitely could have been responsible for the symptoms you are experiencing and the change in period. Birth control pills anyway can make your period lighter or you don't have to have period on BC pill at all, but I would recommend that you do the pregnancy test just to put your mind at rest - it's reliable if its been at least two weeks after unprotected sex.
Reply

Loading...